Advertisement

Mathematische Zeitschrift

, Volume 239, Issue 1, pp 131–142 | Cite as

The complexification and degree of a semi-algebraic set

  • Marie-Françoise Roy
  • Nicolai Vorobjov
Original article

Abstract.

The complexification of a semi-algebraic set \(S \subset{\bf R}^n\) is the smallest complex algebraic set containing S. Let S be defined by s polynomials of degrees less than d. We prove that the geometric degree of the complexification is less than \(s^nO(d)^{2n}\).

Keywords

Geometric Degree 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Springer-Verlag Berlin Heidelberg 2002

Authors and Affiliations

  • Marie-Françoise Roy
    • 1
  • Nicolai Vorobjov
    • 2
  1. 1.IRMAR (UMR CNRS 6625), Université de Rennes, Campus de Beaulieu, 35042 Rennes Cedex, FranceFR
  2. 2.Department of Mathematical Sciences, University of Bath, Bath, BA2 7AY, UKGB

Personalised recommendations